# SDR AWXA200200548

- Difficulty date: June 21, 2002
- Submitted: June 22, 2002
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 54,501 hours, 33,735 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Eng T/R
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF - FLT 0130 - TAKING OFF FROM SNA TO LAS.  NR 1 ENGINE THRUST REVERSER LIGHT ILLUMINATED ON TAKEOFF AT 100KTS.  NR 1 THRUST REVERSER DEACTIVATED AND PLACED ON "MEL 78-7 CONDITION NR 1.  SUPPLIMENTAL OPEN
